# SDR FDEA202107261867

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 70,676 hours, 27,268 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR LIGHT IN THE COCKPIT TO THE RIGHT OF THE GEAR INDICATORS DID NOT ILLUMINATE DURING THE GEAR DOWN  PROCESS. THE BULB CHECKS GOOD.   ANNUNCIATOR LIGHTS TEST PFD IAW AMM 33-16-00. FOUND ALL BULS ATIS. LDG GEAR POS   IND AND WARNING SYS TEST PFD IAW AMM 32-61-00-5. SATIS.
